Ask a Gynaecologist and Get Answers to Your OB/GYN Questions ASAP
Hello - I assume you were not told what is happening either - and can you tell me the Name of the suppositories you are taking...?
And usual causes for this could be an UTI - Urinary tract infection which would require an antibiotic such as Macrobid to treat.
This could also be a yeast infection (also known as Thrush or Fungal infection) and treatment for this would be Canestan (also known as clotrimazole ) or using fluconazole (diflucan).
And finally since you are 61 - this is also more than likely due to Atrophy (thinning of the vaginal / genital skin) and hence using an Estrogen product such as Premarin, Estrace or VAgifem) would help
I wish you well
Please if you have more questions, please ask
Please click on EXCELLENT
I was given vagifem 10 mcg did not finish course
okay - if Atroph (for estrogen replacement - ) - then this can take about 2 to 4 weeks to start to heal.
BUT I would also make sure this is not an UTI or a Yeast infection too.
And, FInally there is one other possibility called Lichen Planus or Lichen Sclerosis - which would require use of an steroid product called Clobesterol -
thank you shall make appt at my doctors tomorrow
You are welcome
That is how justanswer credits me for helping you
Please don't forget to click on EXCELLENT _ that is the only way we get credit for helping you
Well - have a great week
please don't forget to click on Excellent